American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Jesse Elliott. Factoring formal power series over principal ideal domains. Trans. Amer. Math. Soc. 366 (2014) 3997-4019.
Abstract, references, and article information   
View Article: PDF

[2] Ivan Cheltsov and Constantin Shramov. Five embeddings of one simple group. Trans. Amer. Math. Soc. 366 (2014) 1289-1331.
Abstract, references, and article information   
View Article: PDF

[3] Gregory T. Minton. Unique Factorization in the Theory of Quadratic Forms. Contemporary Mathematics 587 (2013) 151-156.
Book volume table of contents   
View Article: PDF

[4] Jim Coykendall and Chris Spicer. Cohen-Kaplansky domains and the Goldbach conjecture. Proc. Amer. Math. Soc. 140 (2012) 2227-2233.
Abstract, references, and article information   
View Article: PDF

[5] P. Malcolmson and F. Okoh. Polynomial extensions of IDF-domains and of IDPF-domains. Proc. Amer. Math. Soc. 137 (2009) 431-437. MR 2448561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William J. Heinzer, Aihua Li, Louis J. Ratliff Jr. and David E. Rush. Monoidal extensions of a Cohen-Macaulay unique factorization domain. Trans. Amer. Math. Soc. 354 (2002) 1811-1835. MR 1881018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sarah Glaz. Finite conductor rings. Proc. Amer. Math. Soc. 129 (2001) 2833-2843. MR 1840085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Raymond C. Heitmann. Characterization of completions of unique factorization domains . Trans. Amer. Math. Soc. 337 (1993) 379-387. MR 1102888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. D. Anderson, David F. Anderson, Scott T. Chapman and William W. Smith. Rational elasticity of factorizations in Krull domains . Proc. Amer. Math. Soc. 117 (1993) 37-43. MR 1106176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yi Cai Zhao. A test theorem on coherent GCD domains . Proc. Amer. Math. Soc. 115 (1992) 47-49. MR 1092932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mary B. Martin and M. Zafrullah. $t$-linked overrings of Noetherian weakly factorial domains . Proc. Amer. Math. Soc. 115 (1992) 601-604. MR 1081699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. D. Anderson and Muhammad Zafrullah. Weakly factorial domains and groups of divisibility . Proc. Amer. Math. Soc. 109 (1990) 907-913. MR 1021893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Herzog, A. Simis and W. V. Vasconcelos. On the arithmetic and homology of algebras of linear type . Trans. Amer. Math. Soc. 283 (1984) 661-683. MR 737891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert M. Fossum. Invariants of formal group law actions. Bull. Amer. Math. Soc. 9 (1983) 327-329. MR 714996.
Abstract, references, and article information   
View Article: PDF

[15] D. Costa, L. Gallardo and J. Querré. On the distribution of prime elements in polynomial Krull domains . Proc. Amer. Math. Soc. 87 (1983) 41-43. MR 677227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. D. Anderson. Globalization of some local properties in Krull domains . Proc. Amer. Math. Soc. 85 (1982) 141-145. MR 652428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gustave A. Efroymson. Nash rings on planar domains . Trans. Amer. Math. Soc. 249 (1979) 435-445. MR 525683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Douglas L. Costa. Unique factorization in modules and symmetric algebras . Trans. Amer. Math. Soc. 224 (1976) 267-280. MR 0422250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James Hornell. A note on the geometric criteria for the factoriality of an affine ring . Proc. Amer. Math. Soc. 53 (1975) 45-50. MR 0376657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert M. Fossum and Phillip A. Griffith. A complete local factorial ring of dimension 4 which is not Cohen-Macaulay. Bull. Amer. Math. Soc. 81 (1975) 111-113. MR 0357390.
Abstract, references, and article information   
View Article: PDF

[21] Robert Gilmer. A two-dimensional non-Noetherian factorial ring . Proc. Amer. Math. Soc. 44 (1974) 25-30. MR 0335500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. W. Brewer, P. F. Conrad and P. R. Montgomery. Lattice-ordered groups and a conjecture for adequate domains . Proc. Amer. Math. Soc. 43 (1974) 31-35. MR 0332616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter S. Landweber. Unique factorization in graded power series rings . Proc. Amer. Math. Soc. 42 (1974) 73-76. MR 0330151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John David. A characteristic zero non-Noetherian factorial ring of dimension three . Trans. Amer. Math. Soc. 180 (1973) 315-325. MR 0325604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1